# SDR SWAA030208

- Difficulty date: January 25, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 49,318 hours, 47,145 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG FWD WALKING BEAM SUPPORT FITTING CORRODED.  REMOVED AND REPLACED LT MLG FWD WALKING BEAM SUPPORT FITTING PER MM.
